Robitussin Chesty Forte 200ML

$13.99

Ingredients

CONTAINS

“Each 10mL of oral liquid contains: Guaifenesin 200mg, Bromhexine Hydrochloride 8mg. Also contains: Benzoates, Hydroxybenzoates, Saccharin, Sulfites, Sorbitol (10.5g/30mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.”

INGREDIENTS

Each 10mL of oral liquid contains: guaifenesin 200mg, bromhexine Hydrochloride 8mg.

Provides symptomatic relief from congested chests and coughs due to the common cold. Robitussin liquid coats and soothes the throat.

Contains the expectorant Guaifenesin which increases the flow of natural secretions along the lower respiratory tract.

Contains Bromhexine Hydrochloride to liquefy and breakdown the secretions.

This combination helps break up a cough, helps loosen congestion so you can cough it up and get it off your chest.

Non-drowsy

Sugar free

Child Resistant Cap

Includes Measuring Cup

Fruit flavour

Features

SUGAR FREE

true

Ingredients

CONTAINS

“Each 10mL of oral liquid contains: Guaifenesin 200mg, Bromhexine Hydrochloride 8mg. Also contains: Benzoates, Hydroxybenzoates, Saccharin, Sulfites, Sorbitol (10.5g/30mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.”

INGREDIENTS

Each 10mL of oral liquid contains: guaifenesin 200mg, bromhexine Hydrochloride 8mg.

Instructions

DIRECTIONS

“Every 8 hours orally when necessary. Adults and Children 12 years and over: 10 mL Children 6 years – under 12 years: 5 mL Do not exceed 3 doses in a 24 hour period. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Use the measuring cup included for accurate dose measurement.”

USAGE ADVICE

Do not use if seal around cap is broken or missing. Do not use in children under 6 years of age. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Use the measuring cup included for accurate dose measurement. Do not use: – If you are hypersensitive to any of the ingredients. – In children under 6 years of age. Ask your doctor before use if you: – Have a persistent or chronic cough such as occurs with: – smoking – asthma – chronic bronchitis – emphysema. – Have a cough with excessive phlegm. – Are pregnant or breastfeeding. – Have a history of gastric ulcer. – Are taking other cough and cold medicines.

STORAGE INSTRUCTIONS

Store below 25°C.

Safety

PRODUCT WARNINGS

“Do not use if seal around cap is broken or missing. Do not use in children under 6 years of age. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Use the measuring cup included for accurate dose measurement. Do not use: – If you are hypersensitive to any of the ingredients. – In children under 6 years of age. Ask your doctor before use if you: – Have a persistent or chronic cough such as occurs with: – smoking – asthma – chronic bronchitis – emphysema. – Have a cough with excessive phlegm. – Are pregnant or breastfeeding. – Have a history of gastric ulcer. – Are taking other cough and cold medicines.”

CAUTION

Always read the label. Follow the directions for use. If symptoms worsen or change unexpectedly, talk to your health professional.

SAFETY DIRECTIONS

Do not use if seal around cap is broken or missing. Do not use in children under 6 years of age. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Use the measuring cup included for accurate dose measurement. Do not use: – If you are hypersensitive to any of the ingredients. – In children under 6 years of age. Ask your doctor before use if you: – Have a persistent or chronic cough such as occurs with: – smoking – asthma – chronic bronchitis – emphysema. – Have a cough with excessive phlegm. – Are pregnant or breastfeeding. – Have a history of gastric ulcer. – Are taking other cough and cold medicines.

Reviews

There are no reviews yet.

Be the first to review “Robitussin Chesty Forte 200ML”

Your email address will not be published. Required fields are marked *